Skip to main content

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creator's name | Item Type | Date | No Grouping
Jump to: A | M
Number of items: 2.

A

Aleman, Alexandru, Constantin, Olivia (2010) Spectra of integration operators on weighted Bergman spaces. Journal d'Analyse Mathématique, 109 (1). pp. 199-231. ISSN 0021-7670. (doi:10.1007/s11854-009-0031-2) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:31288)

M

Marletta, Marco, Naboko, Sergey, Shterenberg, R, Weikard, R (2012) On the inverse resonance problem for Jacobi operators—uniqueness and stability. Journal d'Analyse Mathématique, 117 (1). pp. 221-247. ISSN 1565-8538. (doi:10.1007/s11854-012-0020-8) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:40460)

This list was generated on Sat Jul 11 23:08:11 2020 BST.